The first years of Parkinson disease (PD) treatment are marked by good and sustained responses to dopaminergic therapy. With disease progression and longer exposure to levodopa (l-dopa), patients develop a range of l-dopa-induced complications that include motor and non-motor symptoms. Motor complications include motor fluctuations, characterized by periods of reduced benefit from the medication, and l-dopa-induced dyskinesia, characterized by emergence of hyperkinetic involuntary movements. Dyskinesia can occur at peak effect of l-dopa, at the beginning and end of dose, or between doses. These motor complications are often associated with fluctuations in non-motor symptoms, particularly fluctuations in neuropsychiatric, autonomic, and sensory symptoms. Recognizing such complications and understanding their relationship with the timing of l-dopa doses is essential for adequate diagnosis and management. Society.